question-icon

What is the cause of stomach pain after a hysterectomy?

default
Posted on Thu, 6 Mar 2014
Question: I had a hysterectomy 7 years ago. I had a huge tumor, they had to scrape it off my lower bowels. I almost had to have a colostomy bag. The past week now my lower stomach hurts,almost like I cant pass gas, and iintercourse hurts very much. I have been taking antidepressants and oxycodone for the past year from a back injury. Now at night I itch all over and take benedryl which works great. Thank you for your time.
doctor
Answered by Dr. Shailja Puri (46 minutes later)
Brief Answer: Itching due to allergy and bowel upset Detailed Answer: Hello, Thanks for posting your query on HealthCareMagic. Your current problem is inability to pass gas, painful intercourse and itchiness on whole body. You need to consult your gastroenterologist for clinical examination of the bowel and the colostomy opening. Painful intercourse could be related to the bowel pain. Itchiness all over the body which is not being controlled by benedryl ( antihistamine preparation) suggests that the you are having an allergic reaction due to which histamine is being released in the body. If there is any known allergen in the environment, you need to avoid its exposure. If you have more queries, I will glad to answer. Dr Shailja P Wahal
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Shailja Puri

Pathologist and Microbiologist

Practicing since :2006

Answered : 8659 Questions

premium_optimized

The User accepted the expert's answer

Share on
What is the cause of stomach pain after a hysterectomy?

Brief Answer: Itching due to allergy and bowel upset Detailed Answer: Hello, Thanks for posting your query on HealthCareMagic. Your current problem is inability to pass gas, painful intercourse and itchiness on whole body. You need to consult your gastroenterologist for clinical examination of the bowel and the colostomy opening. Painful intercourse could be related to the bowel pain. Itchiness all over the body which is not being controlled by benedryl ( antihistamine preparation) suggests that the you are having an allergic reaction due to which histamine is being released in the body. If there is any known allergen in the environment, you need to avoid its exposure. If you have more queries, I will glad to answer. Dr Shailja P Wahal